# SDR ASAA2019072330143

- Difficulty date: July 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 26,511 hours, 8,492 cycles
- System (JASC): 7600 · Engine Controls
- Part: Brake Assy
- Part number: 254A12905
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG#1 HISTORY OF "ENG FAIL" LIGHT ILLUMINATING DURING ENGINE SHUT DOWN. ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. REMOVED AND REPLACED #1 ENG START BRAKE ASSY REF AMM 76-11-10/401. ALL OPS TEST PASS. ETOPS GROUND VERIFICATION SUCCESSFUL.
